The exactness of the log homotopy sequence

Search this Article

Author(s)

    • Hoshi Yuichiro
    • Research Institute for Mathematical Sciences Kyoto University, Kyoto 606-8502, Japan

Abstract

In the present paper, We develop the theory oflog homotopy exact sequences associated toproper log smooth morphisms and morphisms whose characteristic sheaves are locally constant with stalks isomorphic to the monoid of natural numbers. In the process of developing this theory, we also show the existence of a logarithmic version of the Stein factorization and develop the theory of algebraization of log formal schemes.

Journal

  • Hiroshima mathematical journal

    Hiroshima mathematical journal 39(1), 61-121, 2009-03

    Hiroshima University

Codes

  • NII Article ID (NAID)
    110007014253
  • NII NACSIS-CAT ID (NCID)
    AA00664323
  • Text Lang
    ENG
  • ISSN
    00182079
  • Data Source
    NII-ELS 
Page Top